# SDR DXTA2008122303438

- Difficulty date: December 23, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,816 hours, 6,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H, A

## Discrepancy

LIGHT BETWEEN SEATS 7 AND 9 OVERHEATED AND MELTED RUBBER HEAT GUARD. DURING APPROACH THE SEAT BELT SIGN WAS TURNED ON AND ALL ASSOCIATED LIGHTS IN THE CABIN WERE GETTING ABOVE NORMAL TEMPS. VERIFIED DISCREPANCY AND FOUND WRONG PN LAMP INSTALLED.  INSTALLED NEW CUSTOMER SUPPLIED LAMP PN GE1308 LAMP.  OPS CHECKS GOOD IAW AMM 33-20-00. (NOTE CORRECTIVE ACTION DID NOT SAY WHAT PART NUMBER WAS INCORECTLY INSTALLED.)
